# SDR IPXA2024120417997

- Difficulty date: December 4, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 26,750 hours, 16,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE WAS NOT RELEASED WHEN CAPTAIN OPENED THE ARMED DOOR. SLIDE DEPLOYE, DID NOT INFLATE. R&R DIAPHRAGM FOR CREW DOOR DAMPER/EMERGENCY OPERATION CYLINDER IAW AMM 52-10-14/301. NO LEAKS NOTED.  REFERENCE T3F18E005Q3Y7 FOR SAFETY PIN REMOVAL.
